# SDR SWAA002448

- Difficulty date: November 25, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 28,798 hours, 26,824 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DECLARED EMERGENCY DURING APPROACH, LT MLG DID NOT EXTEND FULLY AND RED UNSAFE LIGHT ILLUMINATED.  EXTENDED GEAR MANUALLY, ALL  GEAR LIGHTS SHOWED GREEN. MX FERRY TO MDW, R&R LT MLG ACTUATOR.
